# SDR USAA2010072791510

- Difficulty date: July 27, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 32,275 hours, 11,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53235103206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - CORROSION ON SKIN CLIP AT FR35.2 BETWEEN S40R & S41R.  REPLACED SKIN CLIP AT FR35.2 BETWEEN S40R & S41R IAW A321 SRM 53-21-12 & 51-72-11.
